Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 6, NWS Atlanta, GA

January 5, 2007Clayton County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 5, 2007, 10:59 AM EST for Clayton County, Fulton County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 5, 2007, 10:59 AM EST (15:59 UTC)
Expired
Jan 5, 2007, 11:45 AM EST
In force
46 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Clayton County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 35 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 5, 11:30 AM ESTTSTM WND DMG3 N Atlanta, GACOUPLE TREES DOWN COUNTYWIDE. ONE LARGE TREE DOWN AT MORRIS MILL ROAD AND W. WESLEY. SEVERAL POWERLINES DOWN SOUTH OF BUCKHEAD...NORTH CENTRAL PORTION OF COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 5, 8:21 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 051559
SVRFFC
GAC063-121-051645-
/O.NEW.KFFC.SV.W.0006.070105T1559Z-070105T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 AM EST FRI JAN 5 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
  FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 1145 AM EST

* AT 1055 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH. THIS STORM WAS LOCATED NEAR UNION CITY...MOVING NORTHEAST AT
  50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COLLEGE PARK...ATLANTA HARTSFIELD-JACKSON AIRPORT...LAKE CITY...
  EAST POINT...FOREST PARK...HAPEVILLE...CONLEY...TURNER FIELD...
  ATLANTA AND PIEDMONT PARK.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

WEAK...SHORT LIVED TORNADOES CAN SOMETIMES DEVELOP ALONG THE LEADING
EDGE OF SEVERE THUNDERSTORM LINES LIKE THIS ONE. HOWEVER...THE MAIN
THREAT IS DAMAGING WINDS. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM OUTSIDE WALLS AND WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3366 8465 3353 8455 3360 8428 3390 8441

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 5, 5:30 AM EST, 5 hours 29 minutes earlier.

Area forecast discussion, Jan 5, 5:30 AM EST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EST FRI JAN 5 2007

.SHORT TERM...
A LITTLE MORE AGREEMENT WITH THE MODELS FOR TODAY AND TONIGHT.
ACTUALLY JUST A FEW MINOR DIFFERENCES...BUT THE CONCLUSION IS THAT
RAIN WILL BE LIKELY TO CATEGORICAL OVER MUCH OF THE CWA. THE
QUESTION WILL BE HOW MUCH RAIN WILL OCCUR. CURRENTLY THE STRONGEST
CONVECTION IS ALONG THE GULF COAST AND IT APPEARS THAT THIS MAY BE
THE CASE THROUGH THE EVENT AS THE STRONG CONVECTION RIDES ALONG THE
GULF COAST WHICH WILL USE MOST OF THE ENERGY AVAILABLE AND PUT GA
IN A GENERAL AREA OF LIGHT TO MODERATE RAIN. THE GFS IS HINTING AT
THIS AS WELL. HOWEVER IF WE CAN GET SOME SUNSHINE TO THE
SURFACE...THE CAPES AND LIFTED INDICES INDICATE THERE SHOULD BE SOME
THUNDER. WILL CONTINUE WITH THE SLIGHT CHANCE OF THUNDER ACROSS THE
CWA TODAY. THE SYSTEM WEAKENS AND LIFTS NORTHEAST RAPIDLY THIS
EVENING TAKING THE PRECIP WITH IT. BY 06Z TONIGHT THE CWA SHOULD BE
RAIN FREE WITH DRYING ALOFT. HOWEVER AT THE SURFACE DEWPOINTS WILL
NOT BE DROPPING MUCH AND WITH SKIES CLEARING AND GOOD RADIATION
COOLING FEEL THERE COULD BE WIDESPREAD AREAS OF FOG AND WILL ADD
THIS TO THE FORECAST. SATURDAY WILL BE THE DRY DAY AND THEN THE NEXT
SYSTEM BEGINS WITH A COLD FRONT DROPPING INTO NORTH GEORGIA LATE
SATURDAY AFTERNOON AND STALLING ACROSS NORTH GEORGIA SATURDAY NIGHT.
NOT ENOUGH RETURN MOISTURE ALOFT FOR PRECIP WITH THE FRONT
SATURDAY...HOWEVER THE H5 TROUGH WILL BE DEEPENING OVER THE SOUTHERN
PLAINS AND MOISTURE WILL RETURN LATE SATURDAY NIGHT AHEAD OF A
SURFACE LOW THAT DEVELOPS ALONG THE FRONT IN MISSISSIPPI AND BEGINS
MOVING ALONG THE FRONT. SLIGHT TIMING DIFFERENCES IN THE MODELS FOR
THE ONSET OF PRECIP BUT BOTH AGREE ON LIFTING THE SYSTEM OUT SUNDAY
NIGHT. NOT ENOUGH SURFACE BASED INSTABILITY TO WARRANT THUNDERSTORMS
FOR SUNDAY...HOWEVER SOME LIFTED INDICES GO SUB-ZERO AT H9 AND H8
AND WILL THEREFORE GO WITH SLIGHT CHANCE OF THUNDER ALL AREAS.

.LONG TERM...
THE ABOVE MENTIONED SYSTEM ON SUNDAY WILL PULL OUT OF THE CWA SUNDAY
NIGHT AND EARLY MONDAY MORNING AS THE H5 TROUGH SHIFTS TO OUR EAST
AND THE CWA GETS INTO A NORTHWEST FLOW ALOFT. THIS WILL KEEP
CONDITIONS DRY THROUGH THE MIDDLE OF NEXT WEEK. THE LONG TERM WILL
ALSO START OUT COLDER THAN WHAT WE HAVE EXPERIENCED OVER THE PAST
WEEK WITH HIGHS IN THE 50S AND LOWS IN THE 20S AND 30S...HOWEVER THE
ATMOSPHERE WILL BEGIN TO WARM BY MID WEEK WITH ANOTHER H5 TROUGH
BEGINS DROPPING INTO THE WESTERN U.S.THIS WILL PUT GA IN A SOUTHWEST
FLOW ALOFT BY THURSDAY AND FRIDAY. THERE REMAINS A LOT OF DRY AIR
OVER THE SOUTHEAST WHICH THE GFS WANTS TO MOVE OUT RAPIDLY. WITH THE
HISTORY OF THE GFS DOING THIS TOO FAST ON THE LAST TWO SYSTEMS...AND
WITH A LARGE ENOUGH VARIABILITY ON THE MREF ON DAY 7 WILL KEEP DAY 7
DRY.

&&

.AVIATION...
SQUALL LINE WEAKENING AS IT PUSHES THROUGH ALABAMA THIS MORNING.
LINE OF SHOWERS AND ISOLATED TSRA SHOULD REACH CSG BY 14Z...ATL AREA
BY 15Z...MCN BY 16Z AND AHN BY 18Z.  SOME REDEVELOPMENT OF
CONVECTION WILL BE POSSIBLE THIS AFTERNOON AS SURFACE WAVE MOVES
ACROSS THE FORECAST AREA.  IFR AND LIFR CEILINGS WILL LIFT TO MVFR
AHEAD OF THE APPROACHING SQUALL LINE AND REMAIN UNTIL 01-02Z WHEN
CEILINGS WILL DROP TO IFR AGAIN.  VFR VISIBILITY IN ATL AREA AND MCN
SITES WILL BRIEFLY GO MVFR WITH THE PASSAGE OF THE STORMS AND DROP
TO IFR AFTER 02Z DUE TO ABUNDANT SURFACE MOISTURE...PATCHY AREAS OF
IFR CONDITIONS AT CSG AND AHN WILL IMPROVE AS THE LINE OF CONVECTION
APPROACHES LATER THIS MORNING THEN DROP TO IFR AND LIFR AFTER 02Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  49  71  51  63 /  70  30  10  20  80
ATLANTA         67  49  68  54  63 /  80  10  10  30  80
BLAIRSVILLE     64  47  66  46  58 /  70  30  10  20  80
CARTERSVILLE    68  46  67  45  61 /  80  10  10  30  80
COLUMBUS        70  51  72  55  68 /  80  10  10  50  60
GAINESVILLE     64  49  67  52  59 /  70  20  10  20  80
MACON           72  49  74  54  71 /  70  20  10  30  60
ROME            69  48  68  51  64 /  80  10  10  40  80
PEACHTREE CITY  68  45  67  52  65 /  80  10  10  40  70
VIDALIA         74  55  77  59  73 /  50  40   5  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jan 5, 7:40 AM EST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 AM EST FRI JAN 5 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
740 AM EST FRI JAN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA TODAY THROUGH THIS EVENING...MAINLY SOUTH OF A
CEDARTOWN TO ALPHARETTA TO ATHENS LINE.

.SYNOPSIS...
A STRONG UPPER LEVEL SYSTEM WILL CONTINUE TO APPROACH GEORGIA FROM
THE WEST...WHILE A SURFACE LOW PRESSURE AREA MOVES ACROSS THE GULF
COAST STATES THROUGH THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WOULD BE DAMAGING WINDS. ISOLATED TORNADOES WILL
ALSO BE POSSIBLE ACROSS CENTRAL GEORGIA.

.DISCUSSION...
VERY WARM MOIST AIR HAS SPREAD NORTH ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA THIS MORNING. CAPE VALUES ARE ALREADY OVER 500
ACROSS WESTCENTRAL GEORGIA. INSTABILITY IS FORECAST TO INCREASE
FURTHER LATER TODAY WITH CAPE VALUES NEAR 1000 POSSIBLE ACROSS
CENTRAL GEORGIA. VERTICAL WIND SHEAR...WHILE NOT AS STRONG AS WITH
PREVIOUS SYSTEMS...IS STILL VERY STRONG ACROSS THE AREA AND EXPECTED
TO REMAIN STRONG THROUGH TONIGHT. THIS COMBINATION OF INSTABILITY
AND VERTICAL WIND SHEAR WILL ALLOW FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS TODAY WITH STRONG DAMAGING WINDS THE PRIMARY THREAT.
THE VERTICAL WIND SHEAR WILL ALSO BE SUFFICIENT FOR ISOLATED
TORNADOES TO DEVELOP. TORNADOES DID OCCUR OVERNIGHT OVER PARTS OF
ALABAMA WHEN THIS SYSTEM MOVED THROUGH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AFTERNOON AND EVENING.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

SNELSON

In the hours before

Special weather statement, Jan 5, 9:46 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 AM EST FRI JAN 5 2007

GAZ042-053-051515-
946 AM EST FRI JAN 5 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WESTERN COWETA AND
EASTERN CARROLL COUNTIES UNTIL 1015 AM EST...

AT 942 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HANDY...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WESTERN
COWETA AND EASTERN CARROLL COUNTIES THROUGH 1015 AM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE
HANDY...LOWELL...SARGENT...CLEM...WHITESBURG AND ROSCOE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jan 5, 10:09 AM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 AM EST FRI JAN 5 2007

GAZ066-067-078-051545-
1009 AM EST FRI JAN 5 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN TROUP...MERIWETHER
...HARRIS COUNTIES UNTIL 1045 AM EST...

AT 1006 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 17 MILES NORTHEAST OF LUTHERSVILLE TO 21
MILES SOUTHEAST OF CATAULA. THE LINE OF THUNDERSTORMS WERE MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS HARRIS...
TROUP AND MERIWETHER COUNTIES THROUGH 1045 AM EST. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE STOVALL...SAINT MARKS...PRIMROSE...
PINE MOUNTAIN VALLEY...MOUNTVILLE...CATAULA...LUTHERSVILLE...LONE
OAK...HAMILTON AND PINE MOUNTAIN.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jan 5, 10:23 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EST FRI JAN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     TSTM WND DMG     5 WNW NEWNAN            33.41N 84.87W
01/05/2007                   COWETA             GA   PUBLIC

            MINOR STRUCTURE AND TREE DAMAGE NEAR THIGPEN AND WELCOME
            ROADS WEST OF NEWNAN. VERY STRONG WINDS ALSO REPORTED.

&&

SNELSON
Special weather statement, Jan 5, 10:37 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 AM EST FRI JAN 5 2007

GAZ078-089-051600-
1037 AM EST FRI JAN 5 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN HARRIS AND MUSCOGEE
UNTIL 1100 AM EST...

AT 1036 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HAMILTON TO 9 MILES SOUTHWEST OF
COLUMBUS...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MUSCOGEE
AND HARRIS COUNTIES THROUGH 1100 AM EST. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE MULBERRY GROVE...FORTSON...CATAULA...
HAMILTON...PINE MOUNTAIN VALLEY...F.D ROOSEVELT STATE PARK...
COLUMBUS...ELLERSLIE...MIDLAND...WAVERLY HALL AND SHILOH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jan 5, 10:44 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EST FRI JAN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND DMG     6 W NEWNAN              33.38N 84.89W
01/05/2007                   COWETA             GA   PUBLIC

            POSSIBLE TORNADO DAMAGED A BARN AND UPROOTED NUMEROUS
            TREES AT W HWY 34 JUST SOUTH OF WELCOME.

&&

SNELSON
Special weather statement, Jan 5, 10:53 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 AM EST FRI JAN 5 2007

GAZ056-068-051630-
1053 AM EST FRI JAN 5 2007

...A SIGNIFICANT WEATHER ALERT FOR 50 MPH IN PIKE AND SPALDING
COUNTIES UNTIL 1130 AM EST...

AT 1051 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES NORTHWEST OF HOLLONVILLE TO 5 MILES
WEST OF MOLENA...MOVING EAST TO NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PIKE
AND SPALDING COUNTIES THROUGH 1130 AM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE MOLENA...NEAL...HOLLONVILLE...
ZETELLA...LIFSEY...WILLIAMSON...CONCORD ...ROVER...ROSE
HILL...ZEBULON...MEANSVILLE AND GRIFFIN.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 8:19 AM ESTSevere Thunderstorm WarningFFCHaralson, Polk26 min
Jan 5, 8:36 AM ESTSevere Thunderstorm WarningFFCFloyd54 min
Jan 5, 9:19 AM ESTSevere Thunderstorm WarningFFCHeard, Troup41 min
Jan 5, 9:52 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta23 min
Jan 5, 10:00 AM ESTTornado WarningFFCCoweta45 min
Jan 5, 10:13 AM ESTTornado WarningFFCFulton47 min
Jan 5, 10:27 AM ESTTornado WarningFFCMeriwether33 min
Jan 5, 10:36 AM ESTTornado WarningFFCDouglas24 min
Jan 5, 10:43 AM ESTSevere Thunderstorm WarningFFCCoweta, Fayette32 min
Jan 5, 10:55 AM ESTTornado WarningFFCCoweta, Fayette24 min
Jan 5, 11:08 AM ESTTornado WarningFFCClayton, Henry37 min
Jan 5, 11:22 AM ESTSevere Thunderstorm WarningFFCSpalding23 min
Jan 5, 11:35 AM ESTSevere Thunderstorm WarningFFCNewton, Rockdale40 min
Jan 5, 11:35 AM ESTSevere Thunderstorm WarningFFCButts25 min
Jan 5, 11:49 AM ESTSevere Thunderstorm WarningFFCJasper41 min
Jan 5, 11:57 AM ESTSevere Thunderstorm WarningFFCWalton33 min
Jan 5, 12:12 PM ESTSevere Thunderstorm WarningFFCMorgan33 min
Jan 5, 12:22 PM ESTSevere Thunderstorm WarningFFCClarke, Oconee38 min
Jan 5, 12:31 PM ESTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, White37 min
Jan 5, 1:09 PM ESTSevere Thunderstorm WarningFFCOglethorpe36 min
Jan 5, 1:59 PM ESTSevere Thunderstorm WarningFFCHouston, Pulaski31 min
Jan 5, 2:11 PM ESTTornado WarningFFCHouston, Pulaski18 min
Jan 5, 2:21 PM ESTTornado WarningFFCBleckley, Twiggs39 min
Jan 5, 2:40 PM ESTSevere Thunderstorm WarningFFCWilkinson50 min
Jan 5, 2:48 PM ESTSevere Thunderstorm WarningFFCLaurens43 min
Jan 5, 3:23 PM ESTSevere Thunderstorm WarningFFCTwiggs22 min
Jan 5, 4:14 PM ESTSevere Thunderstorm WarningFFCTelfair31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.